# SDR AALA20100312AFW01

- Difficulty date: March 5, 2010
- Submitted: November 18, 2010
- Operation: Air carrier
- Aircraft: N339AA
- Make and model: Boeing 767223
- Aircraft serial: 22336
- Aircraft time: 83,997 hours, 16,892 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T0240
- Condition: Corroded
- Location: Fuselage
- Part time: 83,997 hours, 16,892 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE LEFT SECTION 46 WING-TO-BODY FAIRING SCREW HOLES COMMON TO THE FUSELAGE SKIN.  AFTER CORROSION WAS REMOVED, 5 SCREW HOLES LOCATED BETWEEN STATIONS 1092 TO 1137 AND STRINGERS 37 AND 38 LEFT.  HIGH FREQUENCY EDDY CURRENT WAS ACCOMPLISHED TO ENSURE ALL CORROSION HAD BEEN REMOVED.  BOEING APPROVED TO REPAIR THE HOLES BY INSTALLING INTERNALLY COUNTERSUNK FREEZE PLUGS PER THE SRM.  EA B767-53-009310.
